# SDR CALA2023092702885

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,842 hours, 13,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER INSTALLED ON L/H HORIZONTAL STAB LOWER SKIN FROM STAB STA 129.50 TO STAB STA 138.70 10 INCHES AND 18 INCHES FROM REAR SPAR TO REPAIR A .250 CRACK IN LOWER SKIN. A SIGNIFICANT FI NDING REPORT IS REQUIRED TO BE ISSUED FOR THE CRACK. SEE BAM NON -ROUTINE  001591530 FOR INSTALLATION OF REPAIR DOUBLER. REF SRM 55-10-01-2R-11 REPAIR 11.
